Ok so for the past month or so i have been getting twitches in my lower abdomen, in the same area as my falopian tubes and uterus. it dose NOT hurt or cause any pain, and feels exactly like the twitches you get in on your eye ocasionaly or in your arms and legs some times (you know what i mean?) i didnt think anything of it the first time but it has happened a few times in the past month or so. Also the other day i felt like i got a slightly bigger twitch (just one solid twitch) in the middle of my stomach about mid way between my belly button and pubic line... any suggestions would be incredibly helpful... thank you
There are a number of causes for muscle twitchings.It can be due to acid-base imbalance in the body,low sodium,potassium,calcium and vit D deficiency,Alzheimer’s disease,muscle fasciculation syndrome(a disorder of the nervous system characterized by the uncontrolled twitching (fasciculation) of muscle groups in various parts of the body),ALS,chronic fatigue syndrome,hypoparathyroidism,spinal muscular atrophy or spinal neoplasms and spinocerebellar ataxia.Pls discuss these options with you doctor.Confirmation can only be done after thorough investigations.
Hope it helps.Take care and pls do keep me posted on how you are doing and if you have any additional queries.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.